MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, customer reported that the guide wire that comes with the kit was broken at distal end and the catheter could not be used.It was stated that the guide wire was not broken out of the box, there was no packaging damage, no other defect/damage was noted to the guide wire prior to use.It was stated that the catheter was not repaired, there was no leak, no cleaning agents were used, tego was not utilized and there was no luer adapter issue.There was no reported patient involvement.
 
Additional Manufacturer Narrative
New information has been received.This event has been reassessed and found not to be associated with a serious injury or potential for serious injury with reoccurrence.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8367762
Report Number3009211636-2019-00045
Device Sequence Number16625322
Product Code MPB
UDI-Device Identifier20884521006215
UDI-Public20884521006215
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2020
Device Model Number8888135132
Device Catalogue Number8888135132
Device Lot Number1529400150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1